liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On the Hadamard formula for nonsmooth domains
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2006 (English)In: Journal of Differential Equations, ISSN 0022-0396, Vol. 230, no 2, 532-555 p.Article in journal (Refereed) Published
Abstract [en]

We consider the first eigenvalue of the Dirichlet-Laplacian in three cases: C1, 1-domains, Lipschitz domains, and bounded domains without any smoothness assumptions. Asymptotic formula for this eigenvalue is derived when domain subject arbitrary perturbations. For Lipschitz and arbitrary nonsmooth domains, the leading term in the asymptotic representation distinguishes from that in the Hardamard formula valid for smooth perturbations of smooth domains. For asymptotic analysis we propose and prove an abstract theorem demonstrating how eigenvalues vary under perturbations of both operator in Hilbert space and Hilbert space itself. This abstract theorem is of independent interest and has substantially broader field of applications. © 2006 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
2006. Vol. 230, no 2, 532-555 p.
National Category
URN: urn:nbn:se:liu:diva-37189DOI: 10.1016/j.jde.2006.08.004Local ID: 33898OAI: diva2:258038
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-11

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Journal of Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 344 hits
ReferencesLink to record
Permanent link

Direct link